MAUDE Adverse Event Report: INMODE LTD. LUMECCA; ONF

INMODE LTD. LUMECCA; ONF
Model Number AS601863A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient treated with lumecca on her nose bridge and décolleté, presenting with scarring due to second degree burns.Investigation concluded that the adverse event was caused by user errors: the operator used an excessive fluence on bony areas, exceeding the recommendations of inmode.This, combined with the short wavelength chosen by the operator, led to the thermal damage.Further, bad healing, typical of such bony areas, led to the formation of the scar tissue.The clinic has been retrained.
 
Event or Problem Description
Scarring on nose and décolleté following lumecca treatment.

Brand Name
LUMECCA
Common Device Name
ONF
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21897600
Report Number3010511300-2025-00812
Device Sequence Number8162178
Product Code ONF
UDI-Device Identifier07290016633108
UDI-Public07290016633108
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Notification,Other,Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS601863A
Device Catalogue NumberAS601863A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite